MathSciNet Relay Station
MathSciNet bibliographic data
MR2974249 34B10 (34B08 34B18)
Goodrich, Christopher S. On nonlinear boundary conditions satisfying certain asymptotic behavior. Nonlinear Anal. 76 (2013), 58–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement